# SDR 3EJA2024061300223

- Difficulty date: November 12, 2023
- Submitted: June 13, 2024
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft serial: 5605083
- Aircraft time: 7,483 hours, 6,739 cycles
- Engine: Pwa PW545A
- Engine time: 6,993 hours, 6,459 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Condition: Distressed
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

ON DEPARTURE AT 4000FT MASTER WARNING AND LO OIL PRESS RIGHT LILLUMINATED; OIL PRESS RIGHT TAPE DROPPED TO ZERO AND SMOKE IN THE COCKPIT. WE DID THE PRECAUTIONARY RIGHT ENG SHUT DOWN. CORRECTIVE ACTION: ENGINE REMOVED AND SENT TO SHOP. SHOP FOUND FOLLOWING AND REPAIRED:THE REASON FOR REMOVAL OF FLUCTUATING OIL PRESSURE HAS BEEN CONFIRMED. THERE WAS OIL FOUND THROUGHOUT THE ENTIRE GAS PATH OF THE ENGINE. THE NO. 1 BEARING CARBON SEAL HAD CHIPPING OF THE CARBON ELEMENT AND SHOWED SIGNS OF LEAKAGE. THE INTERSHAFT CARBON SEALS SHOWED SIGNS OF LEAKAGE AS THERE WAS OIL COKED ON THE SIDES OF THE TWO CARBON SEALS. THE NO. 3 AND NO. 4 BEARING CARBON SEALS ONLY SHOWED A SMALL LEAK. THE NO. 5 BEARING CARBON SEAL HAD A LOOSE WAVE SPRING AND THE CARBON ELEMENT WAS ALSO LOOSE. ALL MAINLINE CARBON SEALS WERE REPLACED SINCE THEY ALL SHOWED SIGNS OF BEING COMPROMISED.  THE NO. 4 BEARING SHOWED SIGNS OF DISTRESS AND WAS REPLACED.
